# SDR IPXA2025012041468

- Difficulty date: January 11, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,186 hours, 23,613 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N5250
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR DECKING UNDER FLOOR PANEL 231XFF HAS AREAS OF CORROSION ON DECKING. DOT 142-317. CLEANED MULTIPLE AREAS IAW SRM 51-10-02. ORIGINAL MATERIAL THICKNESS FOR ALL AREAS IS 0.100". ALL FOUND TO BE IN LIMITS IAW SRM 53-10-51-1A-2.
